# SDR REXA2012081000961

- Difficulty date: August 10, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 12,181 hours, 7,951 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MISSING GLOWSTRIP SECTION IN FIRST CLASS.  REPLACED GLOWSTRIP, TAPE, AND CLEAR COVER IAW 900 AMM 33-51-01.
